Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from hypothyroidism, feels fatigue, fast heartbeat, losing hair, gaining weight, dry skin, headache. How to get cured?

I have hypothyroidism , iron defi, vit D defi, vit B12 defi, high cholesterol , large RBC , large platelets, high level of gastrin hormon I want to know if they all related to hypothyroidism ? I feel fatigue , my heart is fast, heart burn,hair losing,I gain weight ,dry mouth,dry skin , headache and I feel that I don t have energy to do anything if I move I feel like my heart will jump out of my chest.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to given history here you have multiple complain and these all are related with the functional elements more over you seems more conscious and apprehensive, otherwise this is nothing to worry at all, try to keep the stress level very low, every thing would be okay, take care and have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor